3.25.2010

Well what a funny little joke, Doc.

I like how the medicine I got prescribed for dizziness says:

MAY CAUSE DIZZINESS

as a side effect.

Hmmm...

8 comments:

  1. Gee, thanks Doc.


    Hope you're feeling better.

    ReplyDelete
  2. Seriously?! Sorry that's as bad as when airplane peanuts say "may contain nuts"!!

    Hope you feel better...

    ReplyDelete
  3. I am feeling better. And I've had extreme vertigo before, toast. This is still vertigo, but a more mild case of it.

    ReplyDelete
  4. It's just like how some antidepressants can cause worse depression and suicidal thoughts. I don't remember which one it was, but one of the antidepressants I took made me feel worse than I did before. Lexapro gave me panic attacks. *shrug*

    I hope it works and you feel better.

    ReplyDelete
  5. Hi. I found you. Nice purple blog. Shoot. Its really purple. Vertigo is no fun. My grandma has these really crazy episodes from time to time. Hope its not something that sticks with you. So you you should add me on you friendsies blog list and ill put you on mine. Sound good? Hope your doing super fantastic.

    ReplyDelete
  6. hey jordan!! haha. You did find me, as if we were playing a game of hide and seek. :)

    ReplyDelete
  7. Do you remember that Alanis Morrisette song from the 90s - Isn't it ironic? Nothing she mentions in that song is truly ironic (just bad luck). I have argued that with people and yet failed to come up with a good example of irony.

    This, however, is ironic. I shall have to remember it.

    D.

    ReplyDelete

Related Posts Plugin for WordPress, Blogger...